Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A short proof of the Fourier inversion formula
HTML articles powered by AMS MathViewer

by Alain Robert PDF
Proc. Amer. Math. Soc. 59 (1976), 287-288 Request permission

Abstract:

We give an elementary proof of the Fourier inversion formula (on the real line) based on the Poisson summation formula.
References
  • N. Ja. Vilenkin, Spetsial′nye funktsii i teoriya predstavleniĭ grupp, Izdat. “Nauka”, Moscow, 1965 (Russian). MR 0209523
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A68, 12B40
  • Retrieve articles in all journals with MSC: 42A68, 12B40
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 287-288
  • MSC: Primary 42A68; Secondary 12B40
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0511028-1
  • MathSciNet review: 0511028